RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 4, Pages 767–770 (Mi dan37037)  

This article is cited in 14 scientific papers (total in 14 papers)

MATHEMATICS

A method of locally conformal gluing

E. I. Zverovich

Odessa Civil Engineering Institute

Full text: PDF file (575 kB)

Bibliographic databases:
UDC: 517.948.32:517.544
Presented: П. Я. Кочина
Received: 21.01.1972

Citation: E. I. Zverovich, “A method of locally conformal gluing”, Dokl. Akad. Nauk SSSR, 205:4 (1972), 767–770

Citation in format AMSBIB
\Bibitem{Zve72}
\by E.~I.~Zverovich
\paper A method of locally conformal gluing
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 4
\pages 767--770
\mathnet{http://mi.mathnet.ru/dan37037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0306515}
\zmath{https://zbmath.org/?q=an:0266.30038}


Linking options:
  • http://mi.mathnet.ru/eng/dan37037
  • http://mi.mathnet.ru/eng/dan/v205/i4/p767

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Bikchantaev, “Analogues of the Cauchy kernel on a Riemann surface and some of their applications”, Math. USSR-Sb., 40:2 (1981), 241–265  mathnet  crossref  mathscinet  zmath  isi
    2. F. N. Garif'yanov, “Biorthogonal series generated by a dihedral group”, Russian Math. (Iz. VUZ), 45:4 (2001), 9–13  mathnet  mathscinet  zmath
    3. S. A. Modina, “Regularization of a three-element functional equation”, Russian Math. (Iz. VUZ), 53:4 (2009), 31–33  mathnet  crossref  mathscinet
    4. F. N. Garif'yanov, E. V. Nasyrova, “Regularization of linear difference equations with analytic coefficients and their applications”, Russian Math. (Iz. VUZ), 55:11 (2011), 66–70  mathnet  crossref  mathscinet
    5. F. N. Garif'yanov, S. A. Modina, “On the four-element equation for the functions analytic beyond a trapezoid and its applications”, Siberian Math. J., 52:2 (2011), 191–196  mathnet  crossref  mathscinet  isi
    6. F. N. Garif'yanov, “Multielement equations for analytic functions in the plane with cuts”, Siberian Math. J., 57:2 (2016), 213–217  mathnet  crossref  crossref  mathscinet  isi  elib
    7. F. N. Garif'yanov, “Summary equation for functions analytical outside a quadrangle”, Russian Math. (Iz. VUZ), 60:10 (2016), 1–4  mathnet  crossref  isi
    8. F. N. Garif'yanov, “On summary equation generated by a quadrangle”, Russian Math. (Iz. VUZ), 62:1 (2018), 23–28  mathnet  crossref  isi
    9. F. N. Garif'yanov, E. V. Strezhneva, “Interpolation problems for entire functions induced by regular hexagons”, Siberian Math. J., 59:1 (2018), 59–64  mathnet  crossref  crossref  isi  elib
    10. F. N. Garifyanov, N. F. Garifyanov, E. V. Strezhneva, “O probleme momentov Gamburgera, porozhdennoi gruppoi s dvumya predelnymi tochkami”, Izv. vuzov. Matem., 2018, no. 12, 3–8  mathnet
    11. F. N. Garifyanov, “Summarnoe uravnenie dlya funktsii, golomorfnykh vne dvukh treugolnikov, i ego prilozheniya”, Izv. vuzov. Matem., 2019, no. 10, 21–27  mathnet  crossref
    12. F. N. Garifyanov, E. V. Strezhneva, “O probleme momentov dlya tselykh funktsii na neskolkikh luchakh, indutsirovannoi kvadratom”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 161, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2019, 119–126  mathnet  crossref  elib
    13. N. N. Garif'yanov, E. V. Strezhneva, “On applications of summary equation induced by quadrilateral”, Ufa Math. J., 11:4 (2019), 27–32  mathnet  crossref  isi
    14. F. N. Garif'yanov, E. V. Strezhneva, “On moment problem for entire functions generated by doubly periodic group”, Ufa Math. J., 12:2 (2020), 21–27  mathnet  crossref
  • Number of views:
    This page:49
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021